Discussions By Condition: I cannot get a diagnosis.

Recreational drug overdose left me disabled 10 years with very odd symptoms

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Unlucky
  • December 13, 2009
  • 05:14 PM

I overdosed on a coctail of ecstacy and amphetamines 10 years ago which resulted in immediate brain damage leaving me with a Neurological illness known as Autonomic Dysfunction and with a series of very bizarre symptoms unlike anything ever heard of in medical literature, no specialist has been able to diagnose or cure me as yet.....

MY ODD SYMPTOMS ARE :
-------------------------

- Overheating every day with high tempearures and fevers for the past 10 years since my overdose. Unable to go out into the sun or warm environments. Spend a lot of time indoors in front of the cooling system, even in winter!

- Developed an unusual allergic / severe adverse reaction to all drugs that effect the autonomic system such as painkillers, sedatives, alcohol, stimulants, anelgesics and opiates. This adverse reaction began immedeately following the overdose 10 years ago. As a result I am now unable to have surgery due to the risks with anesthesia or take even the smallest amount of opiate painkillers to manage chronic pain. Taking a small amoung of any psychoactive substance causes hyperthermia, respiratory depression, muscles spasms, headaches, feeling horrible and unwell, agitation, confusion, severe fluctuations in blood pressure irregular heart rates sometimes very high and other times very low.

- Experiencing bizarre problems with sexual activity where feeling aroused results in muscle spasms throughout the whole body and an actual orgasm causes hyperthermia with temperatures above 38.6 c. Attended the ER several times in the past directly after an orgasm resulted in high fevers and nausea, this odd response to sex also began immedeatly after the overdose 10 years ago.

-Experiencing the more common symptoms of Autonomic Dysfunction everyday such as fainting and rapid heart rates from postural changes, fatigue, diziness, muscular pain, digestive problems, heat intolerance, inability to sweat, dry eyes, poor memory etc. also began directly after the overdose.

Prior to my overdose I was very haelthy and had no medical problems and none of the symptoms descibed but one single overdose changed my life overnight and now I'm disabled and I feel so damaged and frustrated beyond repair, it has been 10 long years and I cant find anyone who can fix me or diagnose me, I am so angry and upset with doctors, I have contacted world leading experts and Professors in Pharamacology and Toxicology specialising in adverse drug effects, Thermoregulation, Autonomic specialists and they have failed to reply to my emails or help adequetly. Shame on them!!!! I hate them all!!! :mad:

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement